# SDR SIMA201136308

- Difficulty date: December 22, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145868
- Aircraft time: 18,718 hours, 15,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT CHARGER LATCH BROKEN.   REMOVED AND REPLACED FWD FLIGHT ATTENDENT FLASHLIGHT CHARGER IAW EMB AMM 33-50-16.  OPC GOOD.
